# SDR IXXA120414SMN013S

- Difficulty date: March 30, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 76,543 hours, 35,645 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Damaged
- Location: Access Door
- Part time: 76,522 hours, 35,636 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESS DOOR 119AL EXTERIOR.  SHOWS BLENDING OUT OF LIMITS.  PERFORMED MAJOR REPAIR IAW SRM 52-40-01, FIG 1 AND IPI SEMAN NR 2012045, DATE 03-23-2012.  REMOVED DAMAGED OUTER SKIN IAW SRM 51-40-02. FABRICATED NEW OUTER SKIN IAW SRM 52-40-01, FIG 1.  CLEANED, TREATED, PRIMED AREA AND NEW OUTER SKIN IAW SRM 51-20-01.  INSTALLED NEW OUTER SKIN IAW SRM 51-40-02, 51-40-01, 51-40-03 AND 51-20-05 PERFORMED HEAT TREATMENT TO RIVETS TYPE IAW BPS-R-131.
